# SDR HNAA0400084

- Difficulty date: September 20, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 40,490 hours, 45,050 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Part number: 30326E7
- Part serial: 47138
- Condition: Inoperative
- Location: Smoke Detectors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ABOUT 1500 FEET SMOKE WARNING ILLUMINATED ALONG WITH MASTER WARNING LIGHT.  REMOVED AND REPLACED FWD AFT SMOKE DETECTORS P/N OFF 473054, S/N OFF 0772, FWD P/N ON 473054, S/N ON 1568.  AFT SMOKE DETECTOR P/N ON AND OFF 30-231-3.  S/N ON 31572, S/N OFF 31820.  REMOVED AND REPLACED AMPLIFIER GROUND, OPS CHECK GOOD.
